Alert archive / Washington / High Wind Warnings in 2019

High Wind Warning 4, NWS Seattle, WA

November 26, 2019San Juan County, Washington

NWS Seattle, WA issued this high wind warning at Nov 26, 2019, 3:59 AM PST for San Juan County, Washington. It took effect at Nov 26, 2019, 7:00 PM PST. It was in force for 31 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Nov 26, 2019, 3:59 AM PST (11:59 UTC)
In effect from
Nov 26, 2019, 7:00 PM PST
Expired
Nov 28, 2019, 2:01 AM PST
In force
31 hr
Issued by
NWS Seattle, WA

County San Juan County, WA

The radar

The Seattle radar (KATX), 54 km from the middle of the area, began a volume at 11:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Quillayute State, WA (KUIL), launched 00:00Z, 12.0 hours before the alert went out and 127 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Quillayute State, WA at 00:00Z on 2019-11-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 63 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Quillayute State, WA at 00:00Z on 2019-11-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 59 square meters per square second.1939587897117136156175Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
63 J/kg
Mixed-layer CIN
-4 J/kg
Mixed-layer LCL
849 m above ground
0-6 km bulk shear
68 kt
0-1 km storm-relative helicity
59 m²/s²
0-3 km storm-relative helicity
55 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

851 
WWUS76 KSEW 261159
NPWSEW

URGENT - WEATHER MESSAGE
National Weather Service Seattle WA
359 AM PST Tue Nov 26 2019

WAZ503-270000-
/O.UPG.KSEW.HW.A.0005.191127T0600Z-191128T1800Z/
/O.NEW.KSEW.HW.W.0004.191127T1400Z-191128T1400Z/
Western Whatcom County-
359 AM PST Tue Nov 26 2019

...HIGH WIND WARNING IN EFFECT FROM 6 AM WEDNESDAY TO 6 AM PST
THURSDAY...

The National Weather Service in Seattle has issued a High Wind
Warning, which is in effect from 6 AM Wednesday to 6 AM PST
Thursday. The High Wind Watch is no longer in effect. 

* WHAT...Northeast winds 25 to 45 mph with gusts up to 60 mph 
  possible. 

* WHERE...Western Whatcom County.

* WHEN...Wednesday morning through Wednesday night. 
 
* SOME AFFECTED LOCATIONS...Bellingham, Ferndale and Sumas.

* Impacts...Winds may be strong enough to cause tree damage and 
  local power outages. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the latest forecasts and warnings for updates on this
situation. Fasten loose objects or shelter objects in a safe
location prior to the onset of winds.

A High Wind Warning means a hazardous high wind event is expected
or occurring. Sustained wind speeds of at least 40 mph or gusts
of 58 mph or more can lead to property damage.

&&

$$

WAZ001-506-270000-
/O.UPG.KSEW.HW.A.0005.191127T0600Z-191128T1800Z/
/O.NEW.KSEW.WI.Y.0015.191127T1400Z-191128T1400Z/
San Juan County-Western Skagit County-
359 AM PST Tue Nov 26 2019

...WIND ADVISORY IN EFFECT FROM 6 AM WEDNESDAY TO 6 AM PST
THURSDAY...

The National Weather Service in Seattle has issued a Wind
Advisory, which is in effect from 6 AM Wednesday to 6 AM PST
Thursday. The High Wind Watch is no longer in effect. 

* WHAT...Northeast winds 25 to 35 mph with gusts up to 55 mph 
  possible. 

* WHERE...San Juan County and Western Skagit County. 

* WHEN...Wednesday morning through Wednesday night.

* SOME AFFECTED LOCATIONS...Friday Harbor, Eastsound and Mount 
  Vernon.
  
* Impacts...Winds may be strong enough to cause tree damage and 
  local power outages. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the latest forecasts and warnings for updates on this
situation. Fasten loose objects or shelter objects in a safe
location prior to the onset of winds.

A Wind Advisory means that winds of 35 mph are expected. Winds
this strong can make driving difficult, especially for high
profile vehicles. Use extra caution.

&&

$$

www.weather.gov/seattle
5 follow-up statements
178 
WWUS76 KSEW 262259
NPWSEW

URGENT - WEATHER MESSAGE
National Weather Service Seattle WA
259 PM PST Tue Nov 26 2019

WAZ001-506-271230-
/O.UPG.KSEW.WI.Y.0015.191127T1400Z-191128T1400Z/
/O.EXB.KSEW.HW.W.0004.191127T0300Z-191128T1400Z/
San Juan County-Western Skagit County-
Including the cities of Friday Harbor, Mount Vernon, Anacortes, 
Sedro-Woolley, and Burlington
259 PM PST Tue Nov 26 2019

...HIGH WIND WARNING IN EFFECT FROM 7 PM THIS EVENING TO 6 AM PST
THURSDAY...

* WHAT...North winds 30 to 45 mph with gusts up to 60 mph 
  expected.

* WHERE...San Juan County and Western Skagit County.

* WHEN...From 7 PM this evening to 6 AM PST Thursday.

* IMPACTS...Damaging winds may blow down trees and power lines.
  Power outages are possible. Travel may be difficult, especially
  for high profile vehicles.

* SOME AFFECTED LOCATIONS...Friday Harbor, Eastsound and Mount
  Vernon.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People should avoid being outside in forested areas and around
trees and branches. Monitor the latest forecasts and warnings for
updates on this situation. Fasten loose objects or shelter objects
in a safe location prior to the onset of winds. Use caution if 
you must drive.

&&

$$

WAZ503-271230-
/O.EXT.KSEW.HW.W.0004.191127T0300Z-191128T1400Z/
Western Whatcom County-
Including the city of Bellingham
259 PM PST Tue Nov 26 2019

...HIGH WIND WARNING NOW IN EFFECT FROM 7 PM THIS EVENING TO 6 AM
PST THURSDAY...

* WHAT...Northeast winds 30 to 45 mph with gusts up to 60 mph 
  expected.

* WHERE...Western Whatcom County.

* WHEN...From 7 PM this evening to 6 AM PST Thursday.

* IMPACTS...Damaging winds may blow down trees and power lines. 
  Power outages are possible. Travel may be difficult, especially 
  for high profile vehicles.

* SOME AFFECTED LOCATIONS...Bellingham, Ferndale and Sumas.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People should avoid being outside in forested areas and around
trees and branches. Monitor the latest forecasts and warnings for
updates on this situation. Fasten loose objects or shelter objects
in a safe location prior to the onset of winds. Use caution if 
you must drive.

&&

$$

WAZ514-515-271230-
/O.NEW.KSEW.WI.Y.0016.191127T0300Z-191128T1800Z/
Eastern Strait of Juan de Fuca-Western Strait of Juan De Fuca-
Including the cities of Sequim, Clallam Bay, Joyce, and Sekiu
259 PM PST Tue Nov 26 2019

...WIND ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 10 AM PST
THURSDAY...

* WHAT...Northeast winds 25 to 35 mph with gusts up to 50 mph 
  expected.

* WHERE...Eastern Strait of Juan de Fuca and Western Strait of 
  Juan De Fuca.

* WHEN...From 7 PM this evening to 10 AM PST Thursday.

* IMPACTS...Gusty winds could blow around unsecured objects. Tree
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the latest forecasts and warnings for updates on this
situation. Fasten loose objects or shelter objects in a safe
location prior to the onset of winds.

&&

$$

WAZ516-271230-
/O.NEW.KSEW.WI.Y.0016.191127T0300Z-191128T1800Z/
North Coast-
Including the cities of Beaver, Clearwater, Forks, La Push, 
Neah Bay, Ozette, and Queets
259 PM PST Tue Nov 26 2019

...WIND ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 10 AM PST
THURSDAY...

* WHAT...Northeast winds 25 to 35 mph with gusts to 45 mph 
  expected.

* WHERE...North Washington Coast.

* WHEN...From 7 PM this evening to 10 AM PST Thursday.

* IMPACTS...Gusty winds could blow around unsecured objects. Tree
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the latest forecasts and warnings for updates on this
situation. Fasten loose objects or shelter objects in a safe
location prior to the onset of winds.

&&

$$
466 
WWUS76 KSEW 271107
NPWSEW

URGENT - WEATHER MESSAGE
National Weather Service Seattle WA
307 AM PST Wed Nov 27 2019

WAZ516-271915-
/O.UPG.KSEW.WI.Y.0016.000000T0000Z-191128T1800Z/
/O.EXB.KSEW.HW.W.0004.000000T0000Z-191128T1800Z/
North Coast-
307 AM PST Wed Nov 27 2019

...HIGH WIND WARNING IN EFFECT UNTIL 10 AM PST THURSDAY...

The National Weather Service in Seattle has issued a High Wind
Warning, which is in effect until 10 AM PST Thursday. The Wind
Advisory is no longer in effect. 

* WHAT...Northeast winds 25 to 35 mph with gusts to 45 mph
  expected. Localized winds 35 to 45 mph with gusts to 60 mph 
  expected near Neah Bay. 

* WHERE...North Washington Coast.

* WHEN...Now until 10 AM PST Thursday.

* IMPACTS...Damaging winds may blow down trees and power lines. 
  Power outages are possible. Travel may be difficult, 
  especially for high profile vehicles. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People should avoid being outside in forested areas and around
trees and branches. Monitor the latest forecasts and warnings for
updates on this situation. Fasten loose objects or shelter
objects in a safe location prior to the onset of winds. Use
caution if you must drive.

A High Wind Warning means a hazardous high wind event is expected
or occurring. Sustained wind speeds of at least 40 mph or gusts
of 58 mph or more can lead to property damage.

&&

$$

WAZ514-515-271915-
/O.UPG.KSEW.WI.Y.0016.000000T0000Z-191128T1800Z/
/O.EXB.KSEW.HW.W.0004.000000T0000Z-191128T1200Z/
Eastern Strait of Juan de Fuca-Western Strait of Juan De Fuca-
307 AM PST Wed Nov 27 2019

...HIGH WIND WARNING IN EFFECT UNTIL 4 AM PST THURSDAY...

The National Weather Service in Seattle has issued a High Wind
Warning, which is in effect until 4 AM PST Thursday. The Wind
Advisory is no longer in effect. 

* WHAT...Northeast winds 25 to 35 mph with gusts up to 50 mph
  expected. Localized winds winds 35 to 45 mph with gusts to 60
  mph expected for areas along the shore.

* WHERE...Eastern Strait of Juan de Fuca and Western Strait of 
  Juan De Fuca. 

* WHEN...Now until 10 AM PST Thursday.

* IMPACTS...Damaging winds may blow down trees and power lines. 
  Power outages are possible. Travel may be difficult, 
  especially for high profile vehicles. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People should avoid being outside in forested areas and around
trees and branches. Monitor the latest forecasts and warnings for
updates on this situation. Fasten loose objects or shelter
objects in a safe location prior to the onset of winds. Use
caution if you must drive.

A High Wind Warning means a hazardous high wind event is expected
or occurring. Sustained wind speeds of at least 40 mph or gusts
of 58 mph or more can lead to property damage.

&&

$$

WAZ001-503-506-271915-
/O.CON.KSEW.HW.W.0004.000000T0000Z-191128T1400Z/
San Juan County-Western Whatcom County-Western Skagit County-
307 AM PST Wed Nov 27 2019

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 AM PST THURSDAY...

* WHAT...North winds 30 to 45 mph with gusts up to 60 mph 
  expected. 

* WHERE...San Juan County and Western Skagit County.

* WHEN...Now until 6 AM PST Thursday.

* IMPACTS...Damaging winds may blow down trees and power lines. 
  Power outages are possible. Travel may be difficult, 
  especially for high profile vehicles. 

* SOME AFFECTED LOCATIONS...Friday Harbor, Eastsound and Mount 
  Vernon. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People should avoid being outside in forested areas and around
trees and branches. Monitor the latest forecasts and warnings for
updates on this situation. Fasten loose objects or shelter
objects in a safe location prior to the onset of winds. Use
caution if you must drive.

&&

$$

WAZ510-271915-
/O.NEW.KSEW.WI.Y.0017.191127T1107Z-191128T1200Z/
Admiralty Inlet Area-
307 AM PST Wed Nov 27 2019

...WIND ADVISORY IN EFFECT UNTIL 4 AM PST THURSDAY...

The National Weather Service in Seattle has issued a Wind
Advisory, which is in effect until 4 AM PST Thursday. 

* WIND...North winds 25 to 35 mph with gusts up to 45 mph possible
  for areas along the northern coast.

* SOME AFFECTED LOCATIONS...Areas along the northern coast.

* TIMING...Now until 4 AM Thursday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 35 mph are expected. Winds
this strong can make driving difficult, especially for high
profile vehicles. Use extra caution.

&&

$$

www.weather.gov/seattle
860 
WWUS76 KSEW 271840
NPWSEW

URGENT - WEATHER MESSAGE
National Weather Service Seattle WA
1040 AM PST Wed Nov 27 2019

WAZ510-271945-
/O.CAN.KSEW.WI.Y.0017.000000T0000Z-191128T1200Z/
Admiralty Inlet Area-
Including the city of Port Townsend
1040 AM PST Wed Nov 27 2019

...WIND ADVISORY IS CANCELLED...

Northeast winds will be breezy to locally windy today but not as 
strong as previously forecast.

$$

WAZ001-503-506-280500-
/O.CON.KSEW.HW.W.0004.000000T0000Z-191128T1400Z/
San Juan County-Western Whatcom County-Western Skagit County-
Including the cities of Friday Harbor, Bellingham, Mount Vernon, 
Anacortes, Sedro-Woolley, and Burlington
1040 AM PST Wed Nov 27 2019

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 AM PST THURSDAY...

* WHAT...Northeast winds 20 to 30 mph with gusts up to 50 mph.
  Local winds 25 to 40 mph with gusts to 60 mph.

* WHERE...San Juan County, Western Whatcom County and Western 
  Skagit County.

* WHEN...Until 6 AM PST Thursday.

* IMPACTS...Damaging winds may blow down trees and power lines. 
  Power outages are possible. Travel may be difficult, especially 
  for high profile vehicles.

* SOME AFFECTED LOCATIONS...Friday Harbor, Eastsound and Mount 
  Vernon.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People should avoid being outside in forested areas and around
trees and branches. If possible, remain in the lower levels of
your home during the windstorm, and avoid windows. Use caution if
you must drive.

&&

$$

WAZ514-515-280500-
/O.CON.KSEW.HW.W.0004.000000T0000Z-191128T1200Z/
Eastern Strait of Juan de Fuca-Western Strait of Juan De Fuca-
Including the cities of Sequim, Clallam Bay, Joyce, and Sekiu
1040 AM PST Wed Nov 27 2019

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 4 AM PST THURSDAY...

* WHAT...Northeast winds 20 to 30 mph with gusts up to 50 mph.
  Local northeast winds 25 to 40 mph with gusts to 60 mph near the
  water. 

* WHERE...Eastern Strait of Juan de Fuca and Western Strait of 
  Juan De Fuca.

* WHEN...Until 4 AM PST Thursday.

* IMPACTS...Damaging winds may blow down trees and power lines.
  Power outages are possible. Travel may be difficult, especially
  for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People should avoid being outside in forested areas and around
trees and branches. If possible, remain in the lower levels of
your home during the windstorm, and avoid windows. Use caution if
you must drive.

&&

$$

WAZ516-280500-
/O.CON.KSEW.HW.W.0004.000000T0000Z-191128T1800Z/
North Coast-
Including the cities of Beaver, Clearwater, Forks, La Push, 
Neah Bay, Ozette, and Queets
1040 AM PST Wed Nov 27 2019

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 10 AM PST THURSDAY...

* WHAT...Northeast winds 15 to 25 mph with gusts up to 45 mph.
  Local northeast wind 25 to 40 mph with gusts to 60s mph.

* WHERE...North Coast.

* WHEN...Until 10 AM PST Thursday.

* IMPACTS...Damaging winds may blow down trees and power lines.
  Power outages are possible. Travel may be difficult, especially
  for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People should avoid being outside in forested areas and around
trees and branches. If possible, remain in the lower levels of
your home during the windstorm, and avoid windows. Use caution if
you must drive.

&&

$$
558 
WWUS76 KSEW 280447
NPWSEW

URGENT - WEATHER MESSAGE
National Weather Service Seattle WA
847 PM PST Wed Nov 27 2019

WAZ001-503-506-281300-
/O.CON.KSEW.HW.W.0004.000000T0000Z-191128T1400Z/
San Juan County-Western Whatcom County-Western Skagit County-
847 PM PST Wed Nov 27 2019

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 AM PST THURSDAY...

* WHAT...Northeast winds 20 to 30 mph with gusts up to 50 mph. 
  Local winds 25 to 40 mph with gusts to 60 mph. 

* WHERE...San Juan County, Western Whatcom County and Western 
  Skagit County. 

* WHEN...Until 6 AM PST Thursday.

* IMPACTS...Damaging winds may blow down trees and power lines. 
  Power outages are possible. Travel may be difficult, 
  especially for high profile vehicles. 

* SOME AFFECTED LOCATIONS...Friday Harbor, Eastsound and Mount 
  Vernon. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People should avoid being outside in forested areas and around
trees and branches. If possible, remain in the lower levels of
your home during the windstorm, and avoid windows. Use caution if
you must drive.

&&

$$

WAZ514-515-281200-
/O.CON.KSEW.HW.W.0004.000000T0000Z-191128T1200Z/
Eastern Strait of Juan de Fuca-Western Strait of Juan De Fuca-
847 PM PST Wed Nov 27 2019

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 4 AM PST THURSDAY...

* WHAT...Northeast winds 20 to 30 mph with gusts up to 50 mph. 
  Local northeast winds 25 to 40 mph with gusts to 60 mph near 
  the water. 

* WHERE...Eastern Strait of Juan de Fuca and Western Strait of 
  Juan De Fuca. 

* WHEN...Until 4 AM PST Thursday.

* IMPACTS...Damaging winds may blow down trees and power lines. 
  Power outages are possible. Travel may be difficult, 
  especially for high profile vehicles. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People should avoid being outside in forested areas and around
trees and branches. If possible, remain in the lower levels of
your home during the windstorm, and avoid windows. Use caution if
you must drive.

&&

$$

WAZ516-281300-
/O.CON.KSEW.HW.W.0004.000000T0000Z-191128T1800Z/
North Coast-
847 PM PST Wed Nov 27 2019

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 10 AM PST THURSDAY...

* WHAT...Northeast winds 15 to 25 mph with gusts up to 45 mph.
  Local northeast wind 25 to 40 mph with gusts to 60 mph. 

* WHERE...North Coast.

* WHEN...Until 10 AM PST Thursday.

* IMPACTS...Damaging winds may blow down trees and power lines. 
  Power outages are possible. Travel may be difficult, 
  especially for high profile vehicles. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People should avoid being outside in forested areas and around
trees and branches. If possible, remain in the lower levels of
your home during the windstorm, and avoid windows. Use caution if
you must drive.

&&

$$

www.weather.gov/seattle
736 
WWUS76 KSEW 281001
NPWSEW

URGENT - WEATHER MESSAGE
National Weather Service Seattle WA
201 AM PST Thu Nov 28 2019

WAZ001-503-506-281115-
/O.CAN.KSEW.HW.W.0004.000000T0000Z-191128T1400Z/
San Juan County-Western Whatcom County-Western Skagit County-
Including the cities of Friday Harbor, Bellingham, Mount Vernon, 
Anacortes, Sedro-Woolley, and Burlington
201 AM PST Thu Nov 28 2019

...HIGH WIND WARNING IS CANCELLED...

Winds will continue to subside this morning.

$$

WAZ516-281115-
/O.CAN.KSEW.HW.W.0004.000000T0000Z-191128T1800Z/
North Coast-
Including the cities of Beaver, Clearwater, Forks, La Push, 
Neah Bay, Ozette, and Queets
201 AM PST Thu Nov 28 2019

...HIGH WIND WARNING IS CANCELLED...

Winds will continue to subside this morning.

$$

WAZ514-515-281115-
/O.CAN.KSEW.HW.W.0004.000000T0000Z-191128T1200Z/
Eastern Strait of Juan de Fuca-Western Strait of Juan De Fuca-
Including the cities of Sequim, Clallam Bay, Joyce, and Sekiu
201 AM PST Thu Nov 28 2019

...HIGH WIND WARNING IS CANCELLED...

Winds will continue to subside this morning.

$$

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Seattle, WA wrote its last area forecast discussion before this high wind warning went out at Nov 25, 9:12 PM PST, 6 hours 47 minutes earlier.

Area forecast discussion, Nov 25, 9:12 PM PST, 6 hours 47 minutes before
Area Forecast Discussion
National Weather Service Seattle WA
912 PM PST Mon Nov 25 2019

.SYNOPSIS...Upper level low pressures settles over the region
through the week with much colder air mass arriving. Some showers
through Tuesday evening, but otherwise dry conditions are
expected the rest of the week. A strong low pressure system tracks
well south of the area on Wednesday, bringing increasing winds to
the region, especially across the northern portions of the
forecast area. The next disturbance will move closer to the area
late in the weekend.

&&

.SHORT TERM /TONIGHT THROUGH THURSDAY/...Radar as of 8PM this
evening shows conditions generally drying across the area, with
precipitation activity, and isolated thunderstorms with small hail,
over portions of the central Puget Sound area and extending to
southern Snohomish and northern King Counties. Aside from the PSCZ
activity, a few spotty showers will be around through tonight
though generally drier weather is expected as flow towards
offshore. Much cooler air will filter into Western Washington as
this offshore flow develops tonight into Tuesday. Precipitation
activity is expected to generally be in the form of rain tonight
with snow levels around 1,000 feet, however, a rain/snow mix in
spots is possible if a steadier PSCZ forms. The main area of focus
may very will be with the current PSCZ over portions of southern
Snohomish County as it shifts with offshore flow developing. No
snow accumulations are expected.

A strong surface low will develop offshore on Tuesday and track
into the OR/CA Tuesday evening into Tuesday night. Although fairly
well out of the area, the surface low may extend wrap-around
moisture into southern portions of the area, generally Lewis
County, where there is a chance for light rain or a rain/snow mix
Tuesday morning into the afternoon. No accumulations are expected.
Strong outflow through the Fraser River Valley will also develop
late Tuesday through Wednesday with the surface low positioned
over southern Oregon. Wind gusts expected to be 50-55 MPH on
Wednesday for the San Juans, and western Whatcom and Skagit
County. A High Wind Watch is in effect for this area. Breezy
conditions otherwise expected across the area with strong offshore
winds. Temperatures will also be cold Tuesday night and Wednesday
night with lows in the low 30s for Tuesday night and 20s for
Wednesday night. Dry and cold conditions for Thursday. High
temperatures on Thursday will be in the upper 30s to low 40s. JD

.LONG TERM /FRIDAY THROUGH MONDAY/...Dry and cold conditions
continue Friday and into the weekend. Overnight low temperatures
will likely drop into the mid 20s near the urban centers, but into
the lower 20s in the suburbs and more rural locations. Daytime
highs will only top out in the upper 30s or perhaps as warm as 40
in a few area. This will likely hold through Saturday and perhaps
through early Sunday, until the next disturbance approaches the
forecast area. Specifically, a developing low pressure system is
modeled to track from the southwest into the Oregon or southern
Washington coast. The leading round of moisture with this
disturbance will likely spread into the region sometime Sunday or
Monday. The air mass will be quite cold ahead of its arrival
through, and will need to keep an eye on the precipitation type
(rain vs snow) as this moves into the region. Still plenty of
spread among guidance though, so for now just something to keep an
eye on. Cullen

&&

.AVIATION...Northwest flow aloft tonight with southwesterly flow
aloft by Tuesday afternoon. Onshore flow at the surface tonight
will transition offshore on Tuesday. The air mass is somewhat
moist and unstable. VFR cigs early tonight with mid level clouds.
MVFR cigs expected for most sites by late tonight into the
morning. It will be marginally cold enough for any showers to mix
with snow late tonight, but aside from PSCZ activity, drier
weather is expected. Winds will be southerly tonight and
transition northerly by Tuesday afternoon.

KSEA...VFR cigs to transition to MVFR late tonight through Tuesday
morning. Southerly winds tonight and become northerly by the
afternoon and strengthen. JD

&&

.MARINE...Onshore flow tonight will transition offshore on Tuesday
as a low tracks southeast through the Oregon coastal waters.
Offshore flow will strengthen Tuesday night and Wednesday with
gale forecast northeast winds possible for the Northern Inland
Waters and the Strait of Juan de Fuca. Offshore flow will weaken a
bit Thursday and Friday and increase on Saturday.

11-13 foot west swell over the Coastal Waters will subside below
10 feet on Tuesday. JD

&&

.SEW WATCHES/WARNINGS/ADVISORIES...
WA...High Wind Watch from Tuesday evening through Thursday morning
     for San Juan County-Western Skagit County-Western Whatcom
     County.

PZ...Small Craft Advisory until 4 AM PST Tuesday for Coastal Waters
     From Cape Flattery To James Island 10 To 60 Nm-Coastal
     Waters From Cape Flattery To James Island Out 10 Nm-Coastal
     Waters From James Island To Point Grenville 10 To 60 Nm-
     Coastal Waters From James Island To Point Grenville Out 10
     Nm-Coastal Waters From Point Grenville To Cape Shoalwater
     10 To 60 Nm-Coastal Waters From Point Grenville To Cape
     Shoalwater Out 10 Nm-West Entrance U.S. Waters Strait Of
     Juan De Fuca.

     Small Craft Advisory for rough bar until 4 AM PST Tuesday for
     Grays Harbor Bar.

     Gale Watch from Tuesday evening through Thursday morning for
     Northern Inland Waters Including The San Juan Islands.

     Small Craft Advisory until 10 PM PST this evening for Northern
     Inland Waters Including The San Juan Islands.

&&

www.weather.gov/seattle

The office that day

Everything else NWS Seattle, WA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 26, 2:44 AM PSTGale WatchSEW6 hr
Nov 26, 2:44 AM PSTGale WarningSEW49 hr
Nov 26, 2:44 AM PSTSmall Craft AdvisorySEW3 days
Nov 26, 3:59 AM PSTWind AdvisorySEWSan Juan11 hr
Nov 26, 2:59 PM PSTWind AdvisorySEW12 hr

Nearby

High Wind Warnings in Washington, 2019Every high wind warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.